# SDR ASAA2020030432349

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 15,468 hours, 4,962 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LEFT WINDOW HEAT OVERHEAT IN FLIGHT ACCOMPLISHED QRH AND LIGHT STAYED EXTINGUISHED. GROUNDED - YES. REF B737-900 FIM 30-41 TASK 801, 30-41 TASK 812. WHCU SHOWS NO CURRENT FAULTS, HISTORY SHOWS VARIOUS #1 WINDOW SENSOR FAULT LT. ACCOMPLISHED WHCU OVERRIDE MODE. OPS TEST NORMAL. COULD NOT DUPLICATE ON GROUND.
